About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 154916, 23 pages
http://dx.doi.org/10.1155/2011/154916
Research Article

Instable Trivial Solution of Autonomous Differential Systems with Quadratic Right-Hand Sides in a Cone

1Department of Complex System Modeling, Faculty of Cybernetics, Taras Shevchenko National University of Kyiv, Vladimirskaya Str. 64, 01033 Kyiv, Ukraine
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Technická 8, Brno University of Technology, 61600 Brno, Czech Republic
3Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Veveří 331/95, Brno University of Technology, 60200 Brno, Czech Republic

Received 5 October 2010; Accepted 2 November 2010

Academic Editor: Miroslava Růžičková

Copyright © 2011 D. Ya. Khusainov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Ya. Khusainov, J. Diblík, Z. Svoboda, and Z. Šmarda, “Instable Trivial Solution of Autonomous Differential Systems with Quadratic Right-Hand Sides in a Cone,” Abstract and Applied Analysis, vol. 2011, Article ID 154916, 23 pages, 2011. doi:10.1155/2011/154916